MathSciNet Relay Station
MathSciNet bibliographic data
MR320735 (47 #9269) 46F10 (30A14)
Bernšteĭn, I. N. Analytic continuation of generalized functions with respect to a parameter. Funkcional. Anal. i Priložen. 6 (1972), no. 4, 26–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement